Went To Docs Yesterday For A Migraine That I Would've Rather Died Than Had. I Dont Remember What She Said It was. Can Anyone Help ?
15 Jun 2013
Have you ever been prescribed Topamax for migraines? I understand it has been fairly successful.
Call your Dr's office Monday and tell them you were out of it during your appointment. Ask that the nurse call you back to go over the notes in your chart to see what was discussed. Very reasonable request and obviously necessary.
15 Jun 2013
There are various medications you could have received by injection. I've been given injections of Imitrex, but also have received injections of narcotic pain medications mixed with phenegren for nausea. In order to know for sure you're going to have to contact the doctor's office. I'm glad you're feeling better!
16 Jun 2013
In addition to the other possibilities, you might have received a nerve or trigger point injection. It's unlikely that you would have received Botox injections. Did the injection help you? You really need to know so that in the future, you can tell the Docs what has and hasn't worked for you in the past. Post me or post a general question, if you need further help with your migraines. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
been dealing with migraines for35 years been on all migraine med,did not work,taken dhe injections ,no help I NEED SOME ADVICE
1 answer • 16 Feb 2012
I went to the er October 28, 2012 for migraines and was given a shot in my upper right arm of toradol and it's still sore at the injection site. ...
1 answer • 26 Jan 2013
Eylea - severe, sudden headache and loss of vision after injection for 10 mins. eye pressure went to
My first injection of Eylea I got a migraine. My second injection I had severe, sudden headache with loss of vision everything went black only seen ...
1 answer • 14 Nov 2013
... neck injury. The epidurals I was getting for the last 10 years that helped me work out, along with chiropractic and trigger point injections and ...
1 answer • 7 Feb 2014
Has anyone experienced a two month long migraine after receiving a botox injection for cervical dystonia. Did you try another botox injection and ...
0 answers • 8 Apr 2014